| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regs0741 showed one other similar product complaint(s) from this lot number.Device not returned.
Event or Problem Description
It was reported " the picc team reported that our introducer is really hard to push forward without issues.The gray part gets caught on the skin and pulls.They are having to knick the skin when they would not normally need to.